MAUDE Adverse Event Report: ABBOTT MEDICAL SCS ANCHOR

ABBOTT MEDICAL SCS ANCHOR
Model Number NMD0014
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 04/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
It was reported that the patient was experiencing swelling from their drg implant.Surgical intervention occurred where the anchors were explanted to address the issue.
 
Additional Manufacturer Narrative
It was reported to abbott, a patient underwent a revision to remove anchors from the system due to swelling around them.The physician believed the patient reacted to silk sutures used to hold the anchors in place.There were no complications.The device was not returned for evaluation.Based on the information received, the cause of the reported issue was determined not to be product related.

Brand Name
SCS ANCHOR
Common Device Name
ANCHOR
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key16842995
Report Number1627487-2023-01985
Device Sequence Number15170978
Product Code LGW
UDI-Device Identifier05414734400671
UDI-Public05414734400671
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNMD0014
Device Catalogue Number1192
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2023
Supplement Date Received by Manufacturer05/01/2023
Initial Report FDA Received Date05/01/2023
Supplement Report FDA Received Date05/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRG IPG; DRG LEAD X2
Outcome Attributed to Adverse Event Other;
Patient Age23 YR
Patient SexMale
Patient Weight77 KG